# SDR WX0A072552

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- Aircraft time: 56,331 hours, 31,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED POSSIBLE DENT IN LT OTBD FLAP, 18 1/2 X 9 1/2 X 0.3125.  REPLACED TWO EACH DAMAGED RIBS & DENT RELIEVED IAW SRM 51-30-2, 51-10-02 & CMM 27-50-02.  NO FURTHER INSPECTIONS REQUIRED.  THIS IS A MINOR REPAIR.
